Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Level curves of functions of bounded characteristic


Authors: Karl F. Barth and James G. Clunie
Journal: Proc. Amer. Math. Soc. 82 (1981), 553-559
MSC: Primary 30D50; Secondary 30D40
MathSciNet review: 614877
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors construct a meromorphic function of bounded characteristic whose level set for 1 contains a sequence of closed Jordan curves which surround the origin and which converge to all of the unit circle. Some sufficient conditions are given for each level set of a meromorphic function of bounded characteristic to end at points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50, 30D40

Retrieve articles in all journals with MSC: 30D50, 30D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0614877-6
PII: S 0002-9939(1981)0614877-6
Keywords: Bounded characteristics, level set, level curve, MacLane Class
Article copyright: © Copyright 1981 American Mathematical Society